# SDR AALA20100204MIA07

- Difficulty date: February 4, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 36,270 hours, 4,919 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 24 INOPERATIVE.  FOUND LOOSE CONNECTOR AND SECURED IT, OPS CHECKS NORMAL.
